# SDR AALA202008319006

- Difficulty date: August 30, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N412UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 9224
- Aircraft time: 1,582 hours, 462 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Part number: 08825604644
- Part serial: 4782
- Condition: Low Pressure
- Location: Brakes
- Part time: 1,582 hours, 462 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER 2.5 BRAKE APPLICATIONS, ECAM WARNING AND LOSS OF YELLOW SYSTEM HYDRAULIC PRESSURE. RECHARGED NITROGEN PRESSURE ON EMERGENCY ACCUMULATOR IAW AMM 32-44-11, LEAK AND OPS TEST GOOD.
